# SDR SWAA072258

- Difficulty date: May 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 70,631 hours, 37,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND L1 DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED EXIT SIGN PER MM.
